# SDR EY2R9600204

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Propeller: Mcauly 2AF34C55
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 78FF0
- Condition: Corroded
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE ASSY SN K99201 IS CORRODED
